Journal of Applied Mathematics and Physics

Vol.4 No.7(2016), Paper ID 68918, 14 pages

DOI:10.4236/jamp.2016.47135

 

p-Capitulation over Number Fields with p-Class Rank Two

 

Daniel C. Mayer

 

Graz, Austria

 

Copyright © 2016 Daniel C. Mayer et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Mayer, D. (2016) p-Capitulation over Number Fields with p-Class Rank Two. Journal of Applied Mathematics and Physics, 4, 1280-1293. doi: 10.4236/jamp.2016.47135.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.